Nonlinear response of laterally loaded piles and pile groups

File Size Format
56575_1.pdf 368Kb Adobe PDF View
Title Nonlinear response of laterally loaded piles and pile groups
Author Guo, Wei Dong
Year Published 2009
Publisher John Wiley & Sons Ltd
Citation International Journal for Numerical and Analytical Methods in Geomechanics, Vol. 33(7), pp. 879-914
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1002/nag.746
Copyright Statement Copyright 2009 John Wiley & Sons, Ltd. This is the pre-peer reviewed version of the following article: International Journal for Numerical and Analytical Methods in Geomechanics Volume 33, Issue 7, pages 879–914, May 2009, which has been published in final form at http://dx.doi.org/10.1002/nag.746
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice